Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 110, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 2, 2010, 10:30 PM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2010, 10:30 PM CDT (03:30 UTC)
- Expired
- Jun 2, 2010, 11:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2250 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 8:46 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 2, 8:46 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 846 PM CDT WED JUN 2 2010 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND INTO THE OVERNIGHT HOURS IN THE VICINITY OF A COLD FRONT THAT CURRENTLY STRETCHES FROM SOUTHWEST MISSOURI INTO SOUTHEAST KANSAS AND FURTHER SOUTHWEST INTO SOUTHWEST OKLAHOMA. THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS SOUTHWEST MISSOURI AND SOUTHEAST KANSAS AND ARE EXPECTED TO BACKBUILD INTO NORTHEAST OKLAHOMA LATER THIS EVENING AS A WEAK MID-LEVEL SHORTWAVE MOVES ACROSS SOUTHERN KANSAS. THERE IS EXPECTED TO BE ENOUGH ELEVATED INSTABILITY FOR THE THUNDERSTORMS TO BECOME STRONG TO SEVERE. LARGE HAIL AND WIND GUSTS TO AROUND 60 MPH WILL BE THE CONCERN AS THE SHEAR ACROSS THE AREA REMAINS RATHER WEAK. HAVE NOT MADE ANY MAJOR ADJUSTMENTS TO THE FORECAST AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 90 70 94 / 50 30 20 20 FSM 70 91 69 91 / 30 30 20 20 MLC 69 92 69 93 / 20 20 20 10 BVO 66 88 68 94 / 50 20 30 20 FYV 65 86 64 88 / 50 40 20 20 BYV 67 85 66 89 / 50 40 20 30 MKO 69 88 68 92 / 50 30 20 20 MIO 68 86 68 93 / 50 30 20 20 F10 69 89 69 93 / 40 30 20 20 HHW 69 95 70 95 / 20 20 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....10
Hazardous weather outlook, Jun 2, 7:39 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 739 PM CDT WED JUN 2 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 739 PM CDT WED JUN 2 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...8 TO 10 PM. DISCUSSION... THUNDERSTORMS HAVE BEGUN TO DEVELOP ALONG A COLD FRONT ACROSS PORTIONS OF SOUTHWEST MISSOURI AND SOUTHEAST KANSAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEAST OKLAHOMA THIS EVENING AS THIS FRONT SAGS TO THE SOUTH AND A WEAK UPPER LEVEL DISTURBANCE MOVES INTO CENTRAL KANSAS. THE AIRMASS ACROSS THE REGION IS RATHER UNSTABLE AND WILL BE CAPABLE OF SUPPORTING SEVERE THUNDERSTORMS. WIND GUSTS TO AROUND 60 MPH AND LARGE HAIL WILL BE A CONCERN WITH ANY THUNDERSTORMS THAT DEVELOP THIS EVENING. THE THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS AS THE FRONT SLOWLY MOVES TO THE SOUTH. HOWEVER...THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE WEAKENING FRONTAL BOUNDARY WILL REMAIN IN THE AREA THURSDAY CONTINUING THE CHANCE OF THUNDERSTORMS. HOT AND HUMID WEATHER WILL THEN SET IN FOR THE WEEKEND WITH AFTERNOON HEAT INDICES REACHING NEAR 105 IN SOME PLACES. A COLD FRONT WILL SAG SLOWLY SOUTH ACROSS THE AREA SUNDAY INTO EARLY NEXT WEEK RESULTING IN A CHANCE OF THUNDERSTORMS ALONG WITH SLIGHTLY COOLER TEMPERATURES. EMERGENCY MANAGEMENT PLANNING STATEMENT... LATEST FORECASTS AND DISCUSSIONS SHOULD BE CLOSELY MONITORED AS HEAT INDICES ARE EXPECTED TO INCREASE THIS WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 67 min |
| Jun 2, 11:16 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 119 min |
| Jun 2, 11:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 33 min |
| Jun 3, 12:01 AM CDT | Special Weather Statement | TSA | Craig | 59 min |
| Jun 3, 12:39 AM CDT | Special Weather Statement | TSA | Rogers | 66 min |
| Jun 3, 12:41 AM CDT | Special Weather Statement | TSA | Delaware | 64 min |
| Jun 3, 12:59 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 46 min |
| Jun 3, 1:46 AM CDT | Special Weather Statement | TSA | Creek | 59 min |
| Jun 3, 2:29 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 2 hr |
| Jun 3, 3:33 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jun 3, 5:49 AM CDT | Flash Flood Warning | TSA | Creek | 4 hr |
| Jun 3, 8:41 AM CDT | River Flood Warning | TSA | Creek | 6 hr |
| Jun 3, 4:22 PM CDT | Special Weather Statement | TSA | Pushmataha | 53 min |
| Jun 3, 4:44 PM CDT | Special Weather Statement | TSA | Pushmataha | 61 min |
| Jun 3, 5:12 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.